# SDR DALA13064786303

- Difficulty date: November 29, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 102,308 hours, 13,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR AFT DOOR FRAME LWR LATCH ROLLER AREA,  FOUND TWO CRACKS.  PERFORMED REPAIR IAW ERA 520385-14, REV. 0.  FABRICATED REPAIR IAW ERA 520385-14, REV. 0.
